MathSciNet Relay Station
MathSciNet bibliographic data
MR196754 (33 #4940) 53.72
Gromoll, Detlef Differenzierbare Strukturen und Metriken positiver Krümmung auf Sphären. (German) Math. Ann. 164 1966 353–371.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement